Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A linear generalization of Gronwall's inequality


Author: D. Willett
Journal: Proc. Amer. Math. Soc. 16 (1965), 774-778
MSC: Primary 26.70
DOI: https://doi.org/10.1090/S0002-9939-1965-0181726-3
MathSciNet review: 0181726
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Bellman, Stability theory of differential equations, McGraw-Hill, New York, 1953. MR 0061235 (15:794b)
  • [2] E. Coddington and N. Levinson, Theory of ordinary differential equations, McGraw-Hill, New York, 1955. MR 0069338 (16:1022b)
  • [3] D. Willett, Nonlinear vector integral equations as contraction mappings, Arch. Rational Mech. Anal. 15 (1964), 79-86. MR 0159200 (28:2417)
  • [4] T. H. Gronwall, Note on the derivatives with respect to a parameter of the solutions of a system of differential equations, Ann. of Math. 20 (1918), 292-296. MR 1502565

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26.70

Retrieve articles in all journals with MSC: 26.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0181726-3
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society